# SDR SWI2025F00465

- Difficulty date: February 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR SEAL AREA ANGLE KICK PLATE HAS CORROSION AROUND OF THE NUT PLATE.  (C-CHECK RO 04/16/2025)REMOVED AND INTALLED PAX DOOR ANGLE KICK PLATE I.A.W CRJ700 SRM 51-42-06.  TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED.
